| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: the product was not returned to the manufacturing site; therefore, the complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed no other complaints have been received for this production order.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zcb00 intraocular lens (iol) was explanted from the patient's eye.Reason for explant is unknown/not provided.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on, 01/31/2020.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection was performed.The iol zcb00 was observed with viscoelastic residues (implanted/explanted) in the lens body (surface).The returned was with both haptics, one in good conditions the other haptic was bent/damaged (due handling).Based in the information provided and conditions of the returned material received, the complaint cannot be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.